MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,CATHETER,SUCTION,10 FR,2 GLV,MINI

Medline Industries, LP MEDLINE; TRAY,CATHETER,SUCTION,10 FR,2 GLV,MINI
Catalog Number DYND40980
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
TRAY,CATHETER,SUCTION,10 FR,2 GLV,MINI
Manufacturer (Section D)
Medline Industries, LP
three lakes driv
northfield IL
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50456825
Report Number1417592-2026-24695
Device Sequence Number21454368
Product Code OFR
UDI-Device Identifier40080196033370
UDI-Public40080196033370
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND40980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown